# SDR FDEA202205231417

- Difficulty date: May 23, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300*
- Aircraft serial: 530
- Aircraft time: 41,399 hours, 21,833 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Seat Track
- Part number: A5361252420002
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MDC Z221 #RF FLOOR PANEL SEAT TRACK FR18 Y913 WAS FOUND CORROSION   REPLACED THE SEAT TRACK WITH NEW ONE I.A.W A300-600 SRM 51-72-10-001, PAGE.2 & 51-40-  21-001, PARA.6, PAGE.7B-23
